MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE WITH LOCKING DEVICE; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE WITH LOCKING DEVICE; SCREWDRIVERS
Model Number 03.010.112
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device received 10/7/2019.A review of the device history record.Device history lot: part # 03.010.112, synthes lot number: 5220718, manufacturing site: synthes brandywine, release to warehouse date: 26-june- 2006.Device history batch null, device history review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Investigation summary background: libertas: it was reported that on (b)(6) 2019, a holding sleeve with locking device did not function during reverse logistics audit of the returned devices at millstone.There was no patient involvement and no additional information is available.This complaint involves one (1) device.Investigation flow: visual.Visual inspection: the holding sleeve with locking device (p/n: 03.010.112, lot # 5220718) was returned and received at us cq.Upon visual inspection, it was observed that the device was missing a coupling sleeve and captivation nut.No other signs of damage was observed with the returned components of the device.Document/specification review: based on the date of manufacture the following drawings, reflecting the current and manufactured revision were reviewed.Holding sleeve: 03_010_112, rev.E/c.The device received is missing components.Hence, conforming the allegation.Conclusion: the complaint condition is confirmed for the holding sleeve with locking device (p/n: 03.010.112, lot # 5220718) due to missing components.There is no indication that a design or manufacturing issue has caused it and hence the root cause cannot be determined.Potential cause could be due to sterilization and device use.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Libertas: it was reported that on (b)(6) 2019, a holding sleeve with locking device did not function during reverse logistics audit of the returned devices at millstone.There was no patient involvement and no additional information is available.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
HOLDING SLEEVE WITH LOCKING DEVICE
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9252728
Report Number2939274-2019-61817
Device Sequence Number2363299
Product Code HXX
UDI-Device Identifier10886982067845
UDI-Public(01)10886982067845
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.112
Device Catalogue Number03.010.112
Device Lot Number5220718
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2019
Initial Report FDA Received Date10/29/2019
Patient Sequence Number1